The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

poppers and liver toxicitiy

Feb 3, 2005

Could you respond in more detail with reagrd to your previous answer. I was asking if poppers could harm the liver. Yes or no? You said to be careful if taking PI. How is that ? Why? Please give a little more detail. I am on top of my resistance testing an options but wanted more informantion on side effects of poppers. thank you

Response from Dr. Henry

The interactions involve more the cardiovascular system rather than liver particularly avoiding use with Viagra like drugs as well (can cause severe hypotension). KH

Uncle was just diagnosed.
L-Carnitine & Body Fat

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint